# SDR ASAA2017042720574

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,767 hours, 10,306 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRK419
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 33,515 hours, 10,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING BELOW NR 2 ENGINE. GROUNDED - YES. REMOVED & REPLACED NR 2 ENG RT VSV ACTUATOR IAW AMM 75-31-01-401 OPS TEST GOOD. LK CK GOOD.
